# SDR CALA2022122603501

- Difficulty date: December 26, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 75,223 hours, 14,885 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Door
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3, RH INBOARD FLAP SLOT DOOR FOUND MISSING. APPROVED PANEL PREVIOUSLY INSTALLED! REQUIRES DISASSEMBLING OF THE TUBE DRIVE. DOOR REQUIRES DRILLING HOLES AND INSTALLING HARDWARES TO ATTACH THE HING ASSEMBLY. 2 RIVETS P/N BACR15BB6AD, 4 BOLTS BACB30NN3K5, 4 NUTS MS21042L3, 4 WASHERS P/N AN960JD10L. NOT ENOUGH GROUND TIME TO ACCOMPLISH TASK. UPDATED MATERIALS AND LABOR. IPC 27-51-03-21. DOOR, ASSY NOT IN STOCK AT EWR UNABLE TO WORK ITEM. INSTALLED PIVOT ARM AND FWD DOOR. REF SRM 52-40-02
